Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Orange red discharge after taking thrush medication

I took the canesten pessary 2 days ago and have since found unusual coloured discharge. Yesterday it was orange today it is very blood like. I have the implant and so dont experience regular periods so I dont know if this is whats happening. Also ive had thrush once before but this time it didnt have the same effects apart from the itching and reddness, there was no yeasty discharge. Do I need to see a Doctor? Ive seen posts from women experiencing similar, but with no response to say that its normal? Please help.
Thu, 19 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Topics
General & Family Physician 's  Response
Hello Rachel, Welcome to HealthcareMagic Forum.
What you have been seeing is nothing but some undissolved bits of pessary especially if you are suffering from vaginal dryness. You may want to wear a panty liner to protect your underwear while using canesten. Not to worry, but this may happen to you daily till you complete its full course as directed by your Doctor. But do not stop using canesten fearing this Bloody or orange discharge as you may have vaginal thrush recurrence once again. Once the infection starts subsiding, your symptoms of itching, discharge will subside gradually. If you happen to develop severe pain, abnormal foul smelling vaginal discharge, you may want to see your Doctor immediately.

Wish you Good Health, Take Care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, had thrush 3 times because of steroids..tongue never healed. Still have small tender open spot on end of tongue, no white spots. Having a lot of pain with eating. This has been going on for a month or more since last thrush treatment with antibiotics. Still gave some swish and swallow available..should I start it?

doctor1 MD

I am on a course of anti biotics to clear BV.I am nearly finishing the course and symptoms of the odour and discharge have almost cleared but i seem to have symtoms of thrush (no itching just soar and slightly burn when urinate)Can i take thrush medication while still on anti biotics(metronidazole)

doctor1 MD

hi, I ve been getting vaginal discharge, I ve seen my doctor and she prescribed a thrush medication that I took...after taking the medication (2 days) I did not have any discharges... And now after a week I ve been getting discharges again same consistency, yellow mucous type, no itchy and the smell...I don t really know what it suppose to smell like but it s not fishy, I don t know if it s normal or something is wrong with me... Before doing this I used to dipstick my urine and I had positive leukocyte which did indicate the infection but that was before I took the thrush medication... Could it be I have a more serious infection?

Recent questions on  Vaginal thrush

doctor1 MD

Hi, I got diagnosed with thrush and I've being taking tablets for it and it worked , but now I've got oral thrush and the fishy smell has come back , even worse is it possible to have both at the same time

doctor1 MD

I have oral thrush , and my vaginal Thrush has also come back is it possible to get both, I was in tablets for my thrush,as I've had 4 times this year

doctor1 MD

Is it common to have an early period while taking antibiotics? I have regular 28 day cycles usually and did not have unprotected sex. I am mid way through a course of antibiotics and have just completed a 3 day vaginal thrush cream treatment. I...

doctor1 MD

hi i am 17 week preganant i m having cremish n yellowish type of discharge. i went to the doc also he provide me vaginal thrush pessary which i am scared to use because i never use before and also in that pack it is written that if i am pregnant i have to use without the applicator.is it safe for my baby